| Model Number |
2055-58-000 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/29/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Damaged instruments identified by cssd.No surgeon was associated with this event.Surgery was not delayed.Instruments have been tagged out and ready for collection by courier.No fragments were generated.
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary: the device associated with this report was returned for analysis.Visual examination of the product confirmed the complaint.Device presents scratches and nicks on various locations.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.